# SDR R61A201312190227

- Difficulty date: December 19, 2012
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N213WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4213
- Aircraft time: 7,938 hours, 7,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 85307789101
- Condition: Corroded
- Location: Fuselage
- Part time: 7,938 hours, 7,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND AT THE LAV SERVICE DOOR HINGE ATTACH POINT ON FUSELAGE.  FROM FUSELAGE STATION X1.000 TO X18.250.  MAINTENANCE REMOVED AND REPLACED DOUBLER P/N 85307789-101 IAW BOMBARDIER Q400 DWG 85307796 AND Q400 SRM 42-05.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
